Skip to main content
Article
Donut shop diversion program
Systems and Psychosocial Advances Research Center Publications and Presentations
  • Jeffrey L. Geller, University of Massachusetts Medical School
UMMS Affiliation
Department of Psychiatry
Date
12-1-2001
Document Type
Article
Medical Subject Headings
Humans; Mental Disorders; Mental Health Services; Prisons; Program Evaluation
Rights and Permissions
Citation: Psychiatr Serv. 2001 Dec;52(12):1559.
Related Resources
Link to Article in PubMed
PubMed ID
11726739
Citation Information
Jeffrey L. Geller. "Donut shop diversion program" Vol. 52 Iss. 12 (2001) ISSN: 1075-2730 (Linking)
Available at: http://works.bepress.com/jeffrey_geller/61/